A characterization of a pomonoid S all of its cyclic S-posets are regular injective

Abstract. This work is devoted to give a charcaterization of a pomonoid
S such that all cyclic S-posets are regular injective.
Promonoid, Regular injectivity, Cyclic S-poset. Subject Classication[2000]: 06F05, 20M30, 20M50. Research of the rst named author was supported by the SRFDP of Ministry of Education of China (20124407120004), the NNSF of China (11171118), and the Progra


S.L. Bloom, Varieties of ordered algebras, J. Comput. System Sci. 1976, 13, 200-

S. Bulman-Fleming, V. Laan, Lazard's theorem for S-posets, Math. Nachr., 2005,

(15), 1743-1755.

M. Kilp, U. Knauer, A. Mikhalev, Monoids, Acts and Categories, with Applications

to Wreath Products and Graphs; Walter de Gruyter: Berlin, New York,

X. Zhang, Regular injectivity of S-posets over Cliord pomonoids, Southeast Asian

Bull. Math., 2008, 32(5), 1007-1015.

X. Zhang, U. Knauer, and Y.Q. Chen, Classication of monoids by injectivities I.

C-injectivity, Semigroup Forum, 2008, 76(1), 169-176.

  • There are currently no refbacks.